# SDR DL738040278

- Difficulty date: March 29, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 12,396 hours, 5,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

L(1) DOOR DID NOT SEAL ON CLIMB-OUT PREVENTING AIRCRAFT FROM PRESSURIZING.  FOUND DOOR NOT SHUT PROPERLY.  INSPECTED DOOR AND OPS CHECKS GOOD.
